MAUDE Adverse Event Report: LIVANOVA USA INC PERFUSION PACK; TUBING

LIVANOVA USA INC PERFUSION PACK; TUBING
Model Number 044005203
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.5.There was no patient involvement.H.11.Livanova manufactures the perfusion pack.Picture of the disconnected part were provided and disconnection occurred at the y connectors in the cardioplegia line (solvent bonded to tubing in manufacturing).If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa received a report that the cardioplegia line set fell apart at del nido bridge post case.Medical team was not on pump and there was no patient involvement.
 
Additional Manufacturer Narrative
Following to a livanova medical assessment meeting, it was agreed that the case has unlikely potentiality to cause a patient injury since in the disconnection occurred post procedure.Therefore, the event is re-assessed as not reportable.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
PERFUSION PACK
Common Device Name
TUBING
Manufacturer (Section D)
LIVANOVA USA INC
14401 w. 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w. 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20809272
Report Number1718850-2024-00043
Device Sequence Number9301975
Product Code DWE
UDI-Device Identifier00803622155468
UDI-Public(01)00803622155468(240)044005203(17)260515(10)2427000057(11)240926
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model Number044005203
Device Lot Number2427000057
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown